# SDR P2EA98201

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Worn
- Location: Ws 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WING FRONT SPAR LOWER CHORD WORN AT WSL 475, DEFECT SIZE LENGTH 2.625 INCH, WIDTH .812 INCH DEPTH .055 INCH.  REPAIRED FRONT SPAR LOWER CHORD AT WS 475 PER COOPESA EO C00-SJO-57-567-98 DATED OCT 15, 1998 AND BOEING FAX COO-SJO-98-0755RR DATED OCT 9, 1998.  DOCUMENTED ON FAA FORM 8110-3.  (M)
